# SDR SCNA20160210028

- Difficulty date: February 10, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: PHHZG
- Make and model: Boeing 737-8K2
- Aircraft serial: 28379
- Aircraft time: 59,922 hours, 22,611 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AND RT MID EMERGENCY LIGHT POWER SUPPLIES FAILED CHARGE TEST.  R & R EMERGENCY LIGHT POWER SUPPLIES REF AMM 33-51-06, TAV REV NR 58.
